Topic: drug induced cataracts
Leave it to me to get yet one more interesting side effect. I've been having blurriness in my right eye since I was on Xeloda. It is a rare side effect, according to Genentech.
It's gotten progressively worse: so much so that if I close my left eye I can't read anything. It's all blurry and filmy. So I finally made an appt. with an opthamologist... I have drug induced cataracts!! Yay, me!
They are very fast growing and are are called "nuclear sclerotic cataracts". He says I need to do something about it within a matter of months, not years. So I guess for Thanksgiving or Christmas I'll be laid up and housebound.
Like I didn't have enough to worry about with the cc mets to my lymph nodes.
Have I said lately that I HATE CANCER???
"Don't just have minutes in the day; have moments in time."
Any opinions I give are based on personal experiences, and are not based on medical knowledge. I strongly suggest receiving medical care and opinions.